Alert archive / New Jersey / Flash Flood Warnings in 2023
Flash Flood Warning 2, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jun 25, 2023, 2:23 PM EDT for Bergen County, New Jersey. It was in force for 102 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 2:23 PM EDT (18:23 UTC)
- Expired
- Jun 25, 2023, 4:05 PM EDT
- In force
- 102 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Bergen County, NJ
The radar
The Brookhaven radar (KOKX), 113 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 2:40 PM EDT | FLASH FLOOD | Allendale, NJ | Allendale Police report West Crescent Ave closed due to flooding. |
| Jun 25, 2:40 PM EDT | FLASH FLOOD | Allendale, NJ | Allendale Police report West Crescent Ave closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
505
WGUS51 KOKX 251823
FFWOKX
NJC003-252130-
/O.NEW.KOKX.FF.W.0002.230625T1823Z-230625T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
223 PM EDT Sun Jun 25 2023
The National Weather Service in Upton has issued a
* Flash Flood Warning for...
Northwestern Bergen County in northeastern New Jersey...
* Until 530 PM EDT.
* At 223 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Ramsey, Wyckoff, Oakland and Allendale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
Excessive runoff from heavy rainfall will cause flooding of urban
areas, highways, streets and underpasses as well as other drainage
areas and low lying spots.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4103 7424 4107 7422 4111 7419 4109 7415
4108 7410 4098 7416
FLASH FLOOD...RADAR INDICATED
$$
JE2 follow-up statements
586
WGUS71 KOKX 251936
FFSOKX
Flash Flood Statement
National Weather Service New York NY
336 PM EDT Sun Jun 25 2023
NJC003-252130-
/O.CON.KOKX.FF.W.0002.000000T0000Z-230625T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bergen NJ-
336 PM EDT Sun Jun 25 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT THIS
AFTERNOON FOR NORTHWESTERN BERGEN COUNTY...
At 336 PM EDT, Doppler radar and local rain gauges reported
thunderstorms producing heavy rain across the warned area. Between 2
and 3 inches of rain have fallen. Flash flooding has been reported
by law enforcement.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of urban areas, highways, streets and
underpasses as well as other poor drainage and low-lying
areas.
Some locations that will experience flash flooding include...
Ramsey, Wyckoff and Allendale.
The heavy rain has ended, with little to no additional rainfall
accumulation expected with these set of storms. Some roadways may
still be impassable, thus please follow the directions and
instructions of local law enforcement.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
Excessive runoff from heavy rainfall will cause flooding of urban
areas, highways, streets and underpasses as well as other drainage
areas and low lying spots.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4103 7423 4107 7420 4109 7417 4109 7415
4108 7410 4098 7416
FLASH FLOOD...OBSERVED
$$
JE059
WGUS71 KOKX 252005
FFSOKX
Flash Flood Statement
National Weather Service New York NY
405 PM EDT Sun Jun 25 2023
NJC003-252015-
/O.CAN.KOKX.FF.W.0002.000000T0000Z-230625T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bergen NJ-
405 PM EDT Sun Jun 25 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN BERGEN COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4103 7423 4107 7420 4109 7417 4109 7415
4108 7410 4098 7416
$$
JEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:07 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 25, 2:07 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service New York NY 207 PM EDT Sun Jun 25 2023 .SYNOPSIS... A weak trough remains near the region through tonight. Another trough of low pressure approaches from the west on Monday, followed by a slow moving frontal system through late in the week. Weak high pressure may try to move in Friday ahead of potentially another frontal system. && .NEAR TERM /THROUGH TONIGHT/... As anticipated, showers and thunderstorms have started to develop along sea breeze boundaries in both New Jersey and western Long Island. Updated the forecast to bring likely PoPs into portions of NYC based on the NNE trajectory of convection over New Jersey, otherwise the forecast remains on track with the best chances of showers and storms from NYC north and west. The remnant upper low continues to spin towards the region today and will interact with a lingering surface trough. Convergence from sea breezes may also help focus convective development. Think the greatest coverage will lie near and just west of the NYC metro into northeast New Jersey and the Lower Hudson Valley, similar to what occurred on Saturday. While a shower or isolated storm cannot be ruled out from east, coverage should end up isolated. Any shower/storm will be capable of producing minor flooding in low lying or poor drainage. A localized flash flooding occurrence cannot be ruled out and WPC has continued to indicate a marginal risk for excessive rainfall mainly just north and west of the NYC metro. Highs today should be able to warm into the 80s, warmest in the NYC metro. Daytime convection likely weakens during the evening with loss of heating. However, guidance has trended towards keeping the middle level vort energy strong enough to produce a shortwave reflection. Another larger upper low will be moving across the Great Lakes tonight, which should help lift the energy over the region tonight. Showers and possibly a thunderstorm remain possible tonight and have kept PoPs at chance to account for this potential. Low clouds and fog are also possible, especially along and near the coast, similar to what has been observed this morning. Not confident yet if the fog will become dense due to the potential shower activity and increase in middle level clouds. It will remain muggy with lows in the mid to upper 60s. && .SHORT TERM /MONDAY THROUGH TUESDAY/... Monday could be a more active day with potential of strong to severe thunderstorms and localized flash flooding. The larger upper low and associated trough will continue to move towards the Middle Atlantic and northeast through the day. The main frontal system and low pressure will still lie well west of the region, but a pre-frontal trough likely sets up nearby in the afternoon and evening. This trough will be a focus for a potential line of showers and thunderstorms. The atmosphere is progged to become more unstable and bulk shear values look to increase to around 30-35 kt. These ingredients support potential for some of the thunderstorms to become strong to severe. Model soundings indicate around 1000 J/kg of surface based CAPE. One potential negating factor is a potential inversion or cap in the lower levels. This is due to the winds close to the surface coming out of the S to SE. The maritime influence could act to suppress the intensity of the convection. However, SPC has placed portions of the Lower Hudson Valley, NYC metro, NE NJ, and western LI in a slight risk and the rest of the area in a marginal risk. The guidance does have a signal for a potential line of storms to move through in the late afternoon and evening. More of the CAMs will be in range over the next 12 hours, so we should start to gain more confidence in how the environment and convection will evolve. The severe potential diminishes Monday night, but showers and thunderstorms remain possible. The upper trough will be in place over the eastern states and areas of energy may lift northward ahead of the closed low near the Great Lakes. These unsettled conditions will continue into Tuesday. Probabilities for precipitation look high based on model consensus. However, it is a bit difficult to determine what specific time period Monday night into Tuesday would favor more widespread showers and thunderstorms. Strong to severe thunderstorm risk on Tuesday is a bit lower, but still marginal for part of the area based on SPC Day 3 outlook. Minor poor drainage and low lying flooding is possible in any convection Monday through Tuesday. There is also a localized risk of flash flooding, especially in any areas where training of heavy downpours occurs. WPC maintains a marginal risk of excessive rainfall on Monday and Tuesday. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... The unsettled pattern will continue through the long term, with the only chance of a brief reprieve and perhaps more intervals of sunshine overall towards Fri / Sat. Coverage of showers and storms may start lessen on Wednesday as the deeper moisture axis starts shifting to the east. However, the upper trough and closed low will only slowly move overhead into Thursday. Shower and scattered t- storm activity remains possible, especially in the afternoon and evening. The trough and associated frontal system may start to shift to the east on Friday, but confidence how this evolves is still quite low. Look for daily max temps to average below normal with a good deal of daytime cloud cover anticipated on average throughout the period. There may be a day towards Fri or Sat where daytime temps may get closer to normal. Night minimums should average close to normal with higher humidity and a good chance of night time cloud cover. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... A low pressure trough remains nearby. Generally VFR/MVFR this evening. Showers and thunderstorms mainly north and west of NYC terminals into early evening with potential MVFR/IFR. Best chances of TS will be at KSWF/KEWR/KTEB and included in a TEMPO. Can't totally rule out thunder at KLGA/KJFK with TEMPO only for showers in TAF currently. A repeat of fog...some dense..and low stratus with IFR/LIFR conditions appears likely for tonight. Timing highly uncertain but most likely after midnight. S winds 5-10 kt expected this afternoon, diminishing this evening and then backing SE overnight. More significant potential for TSRA on Monday with a few rounds TSRA w/ heavy rain and gusty winds possible. MVFR/IFR likely with any thunderstorm. ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty... Amendments possible for scattered TSRA through 22z. Additional amendments likely for changing flight categories due to stratus redevelopment across coastal terminals. OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY... Monday: Showers. Chance of tstms with gusty winds and from the NYC metros north/west, especially afternoon/evening. MVFR cond expected, IFR possible. Tuesday and Wednesday: Showers. Tstms with gusty winds and hail possible, especially afternoon/evening. MVFR cond expected, IFR possible. Tuesday S winds G20-25kt. Thursday: Chance of showers and a slight chance of tstms. MVFR or lower possible at times. Friday: Becoming VFR. Detailed information, including hourly TAF wind component forecasts, can be found at: https:/www.weather.gov/zny/n90 well && .MARINE... Patchy low clouds and fog continue to linger, primarily across the eastern waters. There is potential for fog to expand again tonight, similar to what was observed early this morning. The fog could become dense across some of the waters as well. Otherwise, both winds and seas are expected to remain below SCA levels through tonight night. Conditions should stay below SCA levels on Monday, but increasing towards SCA levels Monday night and especially on Tuesday in a fairly strong S flow. Winds may end up closest to 25 kt on the ocean Tuesday with seas 5-6 ft Monday night through at least Wednesday night. Elevated seas may persist into Thursday. && .HYDROLOGY... Locally heavy rainfall is possible this afternoon and evening in any shower or thunderstorm. Minor poor drainage and low lying flooding is the main concern although a localized flash flooding occurrence is possible across NE NJ or the Lower Hudson Valley if training of slow moving storms were to occur. There is a continued risk of minor flooding and localized flash flooding mainly late Monday into Tuesday in showers and thunderstorms. The threat is largely for the entire area and WPC has maintained a marginal risk for excessive rainfall through Tuesday. Hydrologic impacts are possible Wednesday into Thursday, but may end up related to where the heaviest rainfall occurs today through Tuesday. WPC currently has a marginal risk of excessive rainfall NW of the NYC metro. && .TIDES/COASTAL FLOODING... The moderate risk of rip current development continues for all ocean beaches through Monday mainly due to southeasterly swells. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...JE/DS NEAR TERM...FEB/DS SHORT TERM...DS LONG TERM...JE/DS AVIATION...IRD MARINE...FEB/JE/DS HYDROLOGY...JE/DS TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 25, 9:17 AM EDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service New York NY 917 AM EDT Sun Jun 25 2023 ANZ338-NJZ002-004-006-103>108-NYZ067-069>075-176>179-261330- New York Harbor-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Rockland-Northern Westchester- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 917 AM EDT Sun Jun 25 2023 This Hazardous Weather Outlook is for Atlantic coastal waters, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The Storm Prediction Center has placed the area in a slight risk for severe thunderstorms on Monday. The main threats are damaging wind gusts and hail to around 1 inch in diameter. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-340-345-350-353-355-CTZ005>012-NYZ068-078>081-261330- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield- Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Putnam-Northwest Suffolk-Northeast Suffolk- Southwest Suffolk-Southeast Suffolk- 917 AM EDT Sun Jun 25 2023 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Jun 25, 1:14 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service New York NY
114 PM EDT Sun Jun 25 2023
NJZ107-108-251800-
Eastern Union NJ-Western Union NJ-
114 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of Union County through
200 PM EDT...
At 114 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clark, or near Plainfield, moving north at 10 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elizabeth, Plainfield, Linden, Summit, Clark, Union, Westfield,
Rahway, Scotch Plains, Cranford, Hillside, Roselle, Roselle Park, New
Providence and Kenilworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4061 7431 4060 7444 4066 7440 4067 7441
4066 7442 4072 7440 4072 7439 4074 7437
4072 7433 4071 7430 4072 7428 4071 7423
4069 7420 4069 7416 4060 7424 4059 7429
TIME...MOT...LOC 1714Z 199DEG 8KT 4062 7434
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
JESpecial weather statement, Jun 25, 1:16 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service New York NY
116 PM EDT Sun Jun 25 2023
NJZ002-004-103-105-251800-
Western Bergen NJ-Western Passaic NJ-Western Essex NJ-
Eastern Passaic NJ-
116 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of eastern Passaic,
northwestern Bergen and north central Essex Counties through 200 PM
EDT...
At 116 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lincoln Park, or near Wayne, moving northeast at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Paterson, Wayne, Ridgewood, Ramsey, Pompton Lakes, Hawthorne,
Fairfield, Fair Lawn, Wyckoff, Little Falls, Verona, Oakland, Cedar
Grove, Woodland Park and Glen Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4091 7433 4091 7429 4089 7428 4090 7427
4091 7427 4093 7429 4097 7428 4098 7430
4100 7430 4100 7433 4101 7434 4114 7424
4106 7407 4097 7407 4082 7422 4088 7434
TIME...MOT...LOC 1716Z 213DEG 5KT 4090 7426
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JESpecial weather statement, Jun 25, 2:14 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service New York NY
214 PM EDT Sun Jun 25 2023
NJZ004-103-104-NYZ069-251900-
Western Bergen NJ-Eastern Bergen NJ-Eastern Passaic NJ-Rockland NY-
214 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of eastern Passaic,
northern Bergen and Rockland Counties through 300 PM EDT...
At 214 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hawthorne, or over Ridgewood, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Paterson, Wayne, Paramus, Ridgewood, Ramsey, Suffern, Tappan,
Hawthorne, Pearl River, Oradell, Orangeburg, Fair Lawn, Elmwood Park,
Wyckoff and Oakland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4095 7428 4098 7428 4109 7424 4113 7421
4114 7422 4116 7421 4104 7390 4087 7415
4093 7429
TIME...MOT...LOC 1814Z 213DEG 13KT 4097 7415
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
JEThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:14 PM EDT | Special Weather Statement | OKX | Union | 46 min |
| Jun 25, 1:16 PM EDT | Special Weather Statement | OKX | Passaic | 44 min |
| Jun 25, 1:26 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Passaic | 3 hr |
| Jun 25, 1:31 PM EDT | Areal Flood Advisory | OKX | Union | 2 hr |
| Jun 25, 1:55 PM EDT | Flash Flood Warning | OKX | Passaic | 2 hr |
| Jun 25, 2:14 PM EDT | Special Weather Statement | OKX | Bergen | 46 min |
| Jun 25, 6:37 PM EDT | Special Weather Statement | OKX | Union | 23 min |
| Jun 25, 7:00 PM EDT | Special Weather Statement | OKX | Union | 30 min |
Nearby
Flash Flood Warnings in New Jersey, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.